Web Access Research Portal

Research Output Details

Leach, JA and Bassom, AP, “The large-time asymptotic solution of the mKdV equation”, European Journal of Applied Mathematics, 26 (6) pp. 931-943. ISSN 0956-7925 (2015) [Refereed Article]
Data TypeValue
Type of ResearchPure Basic Research
Research DivisionMathematical Sciences
Research GroupApplied mathematics
Research FieldTheoretical and applied mechanics
Research Objective DivisionExpanding Knowledge
Research Objective GroupExpanding knowledge
Research Objective FieldExpanding knowledge in the mathematical sciences
Visit Item on eCitehttp://ecite.utas.edu.au/105711
Digital Object Identifierdoi:10.1017/S095679251500025X
Scopus Source URLView the full record on Scopus
Scopus Citing URLView the list of citing articles on Scopus
Web of Science® Source URLView the full record on Web of Science®
Web of Science® Related URLView the list of related articles on Web of Science®